Projective lifts and generalised Ermakov and Bernoulli systems

Athorne, C. (1999) Projective lifts and generalised Ermakov and Bernoulli systems. Journal of Mathematical Analysis and Applications, 233(2), pp. 552-563. (doi:10.1006/jmaa.1999.6305)

Full text not currently available from Enlighten.

Abstract

We discuss a system which generalizes the Bernoulli equation analogously to the way Rogers and Schief generalize the Ermakov system and set both in a geometrical context.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Athorne, Dr Christopher
Authors: Athorne, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Mathematical Analysis and Applications
Publisher:Elsevier
ISSN:0022-247X
ISSN (Online):1096-0813

University Staff: Request a correction | Enlighten Editors: Update this record